RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 9, Pages 29–80 (Mi msb924)  

This article is cited in 13 scientific papers (total in 13 papers)

Hyperbolic attractors of diffeomorphisms of orientable surfaces

A. Yu. Zhirov

Gagarin Air Force Academy

Abstract: In this second part of the article an enumeration algorithm is given for the codes of one-dimensional hyperbolic attractors of diffeomorphisms of orientable surfaces introduced in the first part. Using this algorithm new examples of diffeomorphisms with attractors and pseudo-Anosov diffeomorphisms are constructed.

Full text: PDF file (4753 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 83:1, 23–65

Bibliographic databases:

UDC: 517.938.5
MSC: Primary 58F12, 58F15; Secondary 57N05
Received: 27.04.1993

Citation: A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Mat. Sb., 185:9 (1994), 29–80; Russian Acad. Sci. Sb. Math., 83:1 (1995), 23–65

Citation in format AMSBIB
\Bibitem{Zhi94}
\by A.~Yu.~Zhirov
\paper Hyperbolic attractors of diffeomorphisms of orientable surfaces
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 9
\pages 29--80
\mathnet{http://mi.mathnet.ru/msb924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1305755}
\zmath{https://zbmath.org/?q=an:0844.58050}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 83
\issue 1
\pages 23--65
\crossref{https://doi.org/10.1070/SM1995v083n01ABEH003579}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ10000002}


Linking options:
  • http://mi.mathnet.ru/eng/msb924
  • http://mi.mathnet.ru/eng/msb/v185/i9/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. Yu. Zhirov, “On the minimum of the dilatation of pseudo-Anosov diffeomorphisms of a pretzel”, Russian Math. Surveys, 50:1 (1995), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces. Part 3. Classification algorithm”, Sb. Math., 186:2 (1995), 221–244  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Zhirov, “Solenoidal representations and the homology of hyperbolic attractors of diffeomorphisms of surfaces”, Sb. Math., 188:6 (1997), 799–821  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. Z. Grines, “On the topological classification of structurally stable diffeomorphisms of surfaces with one-dimensional attractors and repellers”, Sb. Math., 188:4 (1997), 537–569  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. Yu. Zhirov, “Examples of one-dimensional hyperbolic attractors on nonorientable surfaces”, Math. Notes, 65:3 (1999), 390–393  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. E. V. Zhuzhoma, V. S. Medvedev, “On non-orientable two-dimensional basic sets on 3-manifolds”, Sb. Math., 193:6 (2002), 869–888  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    8. V. Z. Grines, E. V. Zhuzhoma, “Structurally stable diffeomorphisms with basis sets of codimension one”, Izv. Math., 66:2 (2002), 223–284  mathnet  crossref  crossref  mathscinet  zmath
    9. R. V. Plykin, “On the problem of topological classification of strange attractors of dynamical systems”, Russian Math. Surveys, 57:6 (2002), 1163–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 132–200  mathnet  mathscinet  zmath
    11. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    12. E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Proc. Steklov Inst. Math., 261 (2008), 112–135  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    13. E. V. Zhuzhoma, N. V. Isaenkova, “Classification of One-Dimensional Expanding Attractors”, Math. Notes, 86:3 (2009), 333–341  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:71
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019